Anna M asked in HealthMental Health · 5 years ago

Side affects on sertraline 50mg?

Update:

I've recently been prescribed sertraline 50mg for anxiety and symptoms of depression. I'm on day four and am having bad side effects, including tremor, difficulty sleeping, heightened anxiety, lack of appetite and nausea. I've read online that side affects on this drug are relatively common, but I'm a student at university with a job on the side and it feels as if the medication is making me worse than I was before, and impacting my day to day life. Any suggestions/help would be appreciated!

1 Answer

Relevance
  • Summer
    Lv 7
    5 years ago

    HI. I had exactly the same side effects when I started taking Sertraline, not much help when you're taking it for anxiety. Thankfully the side effects disappeared as quickly as they started about 10 days to 2 weeks after starting it.

Still have questions? Get answers by asking now.